Integral means spectrum of random conformal snowflakes

D. Beliaev

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

It is known that the multifractal spectrum of harmonic measure plays a central role in the geometric function theory. Recently Smirnov and Beliaev introduced a new class of random fractals that are called random conformal snowflakes. They proved that the multifractal spectrum of snowflakes is related to the spectral radius of a particular integral operator. In this paper we exploit this connection to estimate the multifractal spectrum of snowflakes.

Original languageEnglish
Pages (from-to)1435-1442
Number of pages8
JournalNonlinearity
Volume21
Issue number7
DOIs
Publication statusPublished - 1 Jul 2008
Externally publishedYes

Fingerprint

Dive into the research topics of 'Integral means spectrum of random conformal snowflakes'. Together they form a unique fingerprint.

Cite this